# SDR SIMA200703807

- Difficulty date: January 31, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 13,348 hours, 12,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725401
- Condition: Corroded
- Location: Fuselage
- Part time: 13,348 hours, 12,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEYOND LIMITS ON FORWARD SERVICE DOOR SILL.  REPAIRED SILL IAW SRM 53-21-10, FIGURE 204, PAGE 216. INSTALLED NEW DOUBLER IAW EMB IC2007-145/00685, AIRCRAFT RETURNED TO SERVICE.
